# SDR AALA20100623TUL02

- Difficulty date: June 23, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 56,529 hours, 28,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR AT STATION 201 RIGHT SIDE OUTBOARD EDGE.  INSTALLED REPAIR DOUBLER ON SUBFLOOR AT STATION 201 RIGHT SIDE OUTBOARD EDGE PER AARD 53-20-00-16.
